# SDR IPXA12572505

- Difficulty date: February 25, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 324-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, CREW ENTRY FLOOR WEB STA 324-333 .45 LBL 45-60 HAS AREAS OF CORROSION.  REPAIRED CREW ENTRY FLOOR WEB STA 324-333 .45 LBL 45-60 IAW EA 120308  IR AND EO.
